# SDR AU961196

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pipe
- Part number: 1200106247
- Condition: Worn
- Location: Eng Oil Ind Sys
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE OIL PRESSURE PIPE LOCATED BETWEEN FIREWALL AND OIL  PRESSURE GAUGE WORN THROUGH AND LEAKING DUE TO CHAFING BY SCAT HOSE
